# SDR ZKG2003F00000

- Difficulty date: November 26, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N8028P
- Make and model: Piper PA-24-250
- Aircraft serial: 243274
- Engine: Lyc IO540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: ES10382585
- Condition: Damaged
- Location: Rt Magneto
- Part time: 921 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ROUGH MAGNETO ON RUN UP, FOUND MAGNETO TIMING ON RT MAGNETO OFF.  INSPECTED CONTACT POINTS AND FOUND FOLLOWER THAT RIDES ON CAM IN MAGNETO TO HAVE LOOSE RIVETS.  REPLACED POINTS.  REINSTALLED MAG AND RUNUP CHECKS WERE OK.
